On Explanations from Geometry of Motion

Saatsi, J orcid.org/0000-0002-8440-8761 (2018) On Explanations from Geometry of Motion. British Journal for the Philosophy of Science, 69 (1). pp. 253-273. ISSN 0007-0882

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016, The Author. Published by Oxford University Press on behalf of British Society for the Philosophy of Science. This is a pre-copyedited, author-produced PDF of an article accepted for publication in British Journal for the Philosophy of Science following peer review. The version of record: Juha Saatsi; On Explanations from Geometry of Motion, The British Journal for the Philosophy of Science, Volume 69, Issue 1, 1 March 2018, Pages 253–273, https://doi.org/10.1093/bjps/axw007 is available online at: https://doi.org/10.1093/bjps/axw007
Dates:
  • Published: 1 March 2018
  • Accepted: 16 May 2015
  • Published (online): 28 April 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 29 Oct 2015 11:55
Last Modified: 28 Apr 2018 00:38
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/bjps/axw007

Share / Export

Statistics